Testo + HCG but libido go down

Thread starter #1
Hi, I been for two years in TRT, now my libido is too low.

testosterone 170/week (split in 2 shots each 3.5 days)
Also with each shot 250ui HCG and 0.25 anastrosol.

Without have a blood test, witch may I try to improve libido ?

Rise testosterone to 180 or 200 could help ?
 
#2
Hi, I been for two years in TRT, now my libido is too low.

testosterone 170/week (split in 2 shots each 3.5 days)
Also with each shot 250ui HCG and 0.25 anastrosol.

Without have a blood test, witch may I try to improve libido ?

Rise testosterone to 180 or 200 could help ?
There's really nothing substantive to say here without labs...we've no idea where your E2 is and if youre even getting the correct test and that's just for starters.
 
#3
I'm willing to bet it's high estrogen, all we can do is guess until we see some labs. Increasing the dosage is likely to make the situation worse, more testosterone, more estrogen.

Btw that's a pretty hefty dosage of testosterone which would cause many men a great deal of problems.
 
Thread starter #5
mmm so Ive to bet increase or decrease anastrozol...
When I increase a bit testosterone it seems to be better, so my guess is, that after a wile of increased testosterone then increase E2, is it logical ?
 
#6
mmm so Ive to bet increase or decrease anastrozol...
When I increase a bit testosterone it seems to be better, so my guess is, that after a wile of increased testosterone then increase E2, is it logical ?
It's more dangerous to have low estrogen than high estrogen levels, estrogen blockers are the most over prescribed drug in TRT.
 
#7
mmm so Ive to bet increase or decrease anastrozol...
When I increase a bit testosterone it seems to be better, so my guess is, that after a wile of increased testosterone then increase E2, is it logical ?
Only labs are logical at this point. Every time you increase testosterone it takes 6 weeks for bloods testosterone to stabilize, so anything you feel in-between then is irrelevant. It can take a week to notice a rise in estrogen.
 
Thread starter #11
I did stop anastrosol, and nothing happen, but after 2 weeks I feel like at beguining of TRT, now I wonder if Im going to have any problem with E2...


 
#12
I did stop anastrosol, and nothing happen, but after 2 weeks I feel like at beguining of TRT, now I wonder if Im going to have any problem with E2...


All you are doing now is shooting in the dark and hoping to find a target - and asking us to shoot along with you. Without lab work, it's all a guess.
 
Top